Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 511, NWS Norman, OK

October 13, 2012Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2012, 9:58 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2012, 9:58 PM CDT (02:58 UTC)
Expired
Oct 13, 2012, 11:00 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 185 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 10:06 PM CDTTSTM WND DMGAchille, OKSEVERAL REPORTS OF A BARN LIKE STRUCTURE IN THE MIDDLE OF A ROAD IN ACHILLE WERE RELAYED TO THE DURANT POLICE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS54 KOUN 140258
SVROUN
OKC005-013-140400-
/O.NEW.KOUN.SV.W.0511.121014T0258Z-121014T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
  WERE LOCATED NEAR COLBERT TO BENNINGTON...MOVING NORTHEAST AT 50 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALERA...COLBERT...BOKCHITO...ACHILLE...BENNINGTON...KEMP...
  HENDRIX...BLUE...ALBANY...UTICA...CARTWRIGHT AND WADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3384 9577 3386 9581 3384 9584 3389 9594
      3386 9594 3387 9600 3384 9601 3384 9615
      3375 9619 3377 9629 3368 9635 3378 9643
      3377 9650 3382 9653 3385 9663 3428 9578
      3416 9578 3415 9596 3395 9594 3385 9576
TIME...MOT...LOC 0252Z 240DEG 49KT 3387 9647 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 9:15 PM CDT, 43 minutes earlier.

Area forecast discussion, Oct 13, 9:15 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT OCT 13 2012

.UPDATE...
PRECIP CONTINUES TO PUSH EAST AND SOUTHEAST OUT OF THE AREA THIS
EVENING. WILL SEND AN UPDATE TO DEAL WITH PRECIP CHANCES ENDING
ACROSS PORTIONS OF THE AREA.

&&

.PREV DISCUSSION... /ISSUED 642 PM CDT SAT OCT 13 2012/

DISCUSSION...
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

AVIATION...
MVFR CONDITIONS ARE POSSIBLE NEAR AND EAST OF KPNC-KSPS
THROUGH 04Z...THEN HAVE HIGH CONFIDENCE VFR CONDITIONS
WILL PREVAIL.

ADDED MVFR CEILING MENTION NEAR KOKC...KSPS...KOUN...AND KPNC
THROUGH 02 OR 03Z WHERE CONFIDENCE OF OCCURRENCE IS MODERATE.
KLAW MAY BE BRIEFLY AFFECTED AS WELL...THOUGH CONFIDENCE IS TOO
LOW TO MENTION.

BELIEVE MOST...IF NOT ALL...TSRA WILL BE EAST OF THE
TAF SITES BY 00Z. KOUN MAY BE THE ONLY EXCEPTION.

GUSTY WINDS SHOULD QUICKLY SUBSIDE BY 02Z.

WINDS WILL SHIFT TO A NORTHERLY DIRECTION 03-10Z.

MBS

PREV DISCUSSION... /ISSUED 345 PM CDT SAT OCT 13 2012/

.SEVERE THUNDERSTORMS EXPECTED THROUGH 1 AM CDT TONIGHT
SOUTHEAST OF A CHEROKEE TO QUANAH LINE...

DISCUSSION...
THE MAIN CONCERN IS ONGOING SEVERE THUNDERSTORMS.

CURRENT STORMS NEAR A SEYMOUR TO EL RENO LINE HAVE DEVELOPED JUST
AHEAD AND EAST OF THE DRYLINE. GENERALLY THINK THESE STORMS WILL
CONGEAL INTO ONE MAIN LINE BY 7 PM CDT NEAR AN ARCHER CITY TO ADA
LINE AND QUICKLY MOVE EAST...LIKELY EXITING ATOKA AND BRYAN
COUNTIES BY 1 AM CDT. THINK THE LATEST HRRR RUNS HANDLE THIS
WELL.

THE MAIN HAZARD IS DAMAGING WINDS UP TO 70 MPH...ESPECIALLY ONCE
STORMS FORM INTO ONE MAIN LINE. A COLD POOL OF AIR SEEMS TO BE
DEVELOPING WITH THE LINE OF STORMS FROM FREDERICK TO EL RENO
WHICH WILL ONLY GET STRONGER OVER THE NEXT FEW HOURS. NOT TO
MENTION...FORCING FROM THE APPROACHING MID/UPPER LOW/TROUGH OVER
WESTERN KANSAS AND THE PANHANDLES WILL ALLOW THE LINE OF STORMS
TO GROW AND PERHAPS ACCELERATE OVER THE NEXT SEVERAL HOURS.

THERE IS A POTENTIAL FOR TORNADOES AND LARGE HAIL UP TO GOLF
BALLS WITH DISCRETE SUPERCELLS AHEAD OF THE MAIN DEVELOPING
LINE...WHICH APPEARS TO BE MOST LIKELY SOUTHEAST OF A KNOX
CITY TO OKLAHOMA CITY TO CHANDLER LINE. LOW LCLS WITH SURFACE
DEWPOINTS AROUND 70 DEGREES...50-100 J/KG 0-3KM MLCAPE...AND
0-1 KM SRH 150 TO 300 M2/S2 SUPPORT LOW LEVEL ROTATING
SUPERCELLS. ANY SUPERCELLS WILL MOVE NORTHEAST AROUND
50 MPH.

ALL SEVERE STORMS WILL END BY 1 AM CDT TONIGHT.

BEYOND TONIGHT...GENERALLY DRY AND QUIET WEATHER WILL
PREVAIL. DID NOT CHANGE ANYTHING BEYOND SUNDAY.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  80  53  83 /  10   0   0   0
HOBART OK         51  82  51  82 /  10   0   0   0
WICHITA FALLS TX  55  83  54  86 /  10   0   0   0
GAGE OK           48  81  43  86 /  10   0   0   0
PONCA CITY OK     53  79  48  81 /  10   0   0   0
DURANT OK         60  82  54  84 /  80   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/30
Hazardous weather outlook, Oct 13, 8:45 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT SAT OCT 13 2012

OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
845 PM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDNIGHT
ACROSS FAR SOUTHEASET OKLAHOMA... SOUTHEAST OF A COALGATE TO MADILL
LINE.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS FAR
SOUTHEAST OKLAHOMA THIS EVENING. ALTHOUGH ONLY MODEST INSTABILITY
REMAINS PRESENT THIS EVENING... FAVORABLE WIND FIELDS AND
STRONG FORCING FROM AN UPPER LEVEL LOW PRESSURE AREA OVER THE
SOUTHERN PLAINS WILL KEEP A CHANCE OF SEVERE THUNDERSTORMS ACROSS
SOUTHEAST OKLAHOMA THROUGH THE REMAINDER OF THIS EVENING.

THE CHANCE OF SEVERE WEATHER WILL COME TO AN END LATE THIS EVENING
AS A DRYLINE AND COLD FRONT SWEEPS ACROSS THE AREA BRINGING IN MUCH
DRIER AND MORE STABLE AIRMASS TO OKLAHOMA AND WESTERN NORTH TEXAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL AROUND AN INCH OR TWO FROM STORMS MAY CAUSE
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL OCCUR FROM SUNDAY THROUGH THE END OF NEXT
WEEK. OUR NEXT CHANCE FOR THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS
AN UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

MBS/30

In the hours before

Special weather statement, Oct 13, 6:54 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT SAT OCT 13 2012

OKZ025-028-029-140030-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
654 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 730
PM CDT...

AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWCASTLE...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...STELLA...CHOCTAW...NEWCASTLE...HARRAH...BLANCHARD...
NICOMA PARK...STANLEY DRAPER LAKE AND TINKER AIR FORCE BASE.

LAT...LON 3507 9766 3529 9767 3559 9716 3532 9714
TIME...MOT...LOC 2347Z 231DEG 45KT 3522 9757
Special weather statement, Oct 13, 7:08 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SAT OCT 13 2012

OKZ031-032-041>043-046>048-050>052-140030-
SEMINOLE OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-PONTOTOC OK-
LOVE OK-MURRAY OK-COAL OK-HUGHES OK-CARTER OK-
708 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE...BRYAN...
MARSHALL...JOHNSTON...ATOKA...PONTOTOC...LOVE...EASTERN MURRAY...
COAL...HUGHES AND SOUTHEASTERN CARTER COUNTIES UNTIL 730 PM CDT...

AT 701 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ALLEN...TO MILL CREEK...TO LAKE MURRAY. THESE STORMS WERE MOVING
NORTHEAST AROUND 50 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...ADA...DURANT...SULPHUR...HOLDENVILLE...LONE GROVE...
MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...WETUMKA...
MARIETTA...KINGSTON...DICKSON...BYNG...COLBERT...ALLEN...CADDO AND
ROFF.

LAT...LON 3451 9568 3451 9578 3416 9578 3415 9596
      3395 9594 3385 9576 3384 9615 3368 9635
      3389 9659 3382 9676 3396 9691 3385 9709
      3372 9711 3392 9721 3382 9744 3395 9756
      3528 9635 3529 9599 3468 9609 3459 9567
TIME...MOT...LOC 0001Z 239DEG 94KT 3433 9680
Special weather statement, Oct 13, 7:45 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SAT OCT 13 2012

OKZ043-046>048-050>052-140115-
BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-LOVE OK-COAL OK-CARTER OK-
746 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...MARSHALL...
JOHNSTON...ATOKA...EASTERN LOVE...SOUTHEASTERN COAL AND
SOUTHEASTERN CARTER COUNTIES UNTIL 815 PM CDT...

AT 743 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
COALGATE...TO FILLMORE...TO MADILL. THESE STORMS WERE MOVING
NORTHEAST NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...
MARIETTA...KINGSTON...CADDO...OAKLAND...MANNSVILLE...RAVIA...
WAPANUCKA...THACKERVILLE...STRINGTOWN...TUSHKA...LEHIGH...MILBURN...
SILO AND CANEY.

LAT...LON 3414 9597 3383 9659 3392 9666 3382 9676
      3386 9688 3396 9691 3394 9698 3385 9701
      3385 9709 3383 9705 3374 9709 3372 9716
      3374 9717 3405 9722 3409 9716 3468 9609
      3468 9597 3451 9578 3425 9578
TIME...MOT...LOC 0043Z 240DEG 48KT 3428 9645
Special weather statement, Oct 13, 7:46 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 745 PM
CDT SAT OCT 13 2012

OKZ043-046>048-050>052-140115-
BRYAN OK-MARSHALL OK-JOHNSTON OK-ATOKA OK-LOVE OK-COAL OK-CARTER OK-
746 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...MARSHALL...
JOHNSTON...ATOKA...EASTERN LOVE...SOUTHEASTERN COAL AND
SOUTHEASTERN CARTER COUNTIES UNTIL 815 PM CDT...

AT 743 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
COALGATE...TO FILLMORE...TO MADILL. THESE STORMS WERE MOVING
NORTHEAST NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...TISHOMINGO...ATOKA...COALGATE...CALERA...
MARIETTA...KINGSTON...CADDO...OAKLAND...MANNSVILLE...RAVIA...
WAPANUCKA...THACKERVILLE...STRINGTOWN...TUSHKA...LEHIGH...MILBURN...
SILO AND CANEY.

LAT...LON 3414 9597 3383 9659 3392 9666 3382 9676
      3386 9688 3396 9691 3394 9698 3385 9701
      3385 9709 3383 9705 3374 9709 3372 9716
      3374 9717 3405 9722 3409 9716 3468 9609
      3468 9597 3451 9578 3425 9578
TIME...MOT...LOC 0043Z 240DEG 48KT 3428 9645
Local storm report, Oct 13, 8:23 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT SAT OCT 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 SW KINGSTON           33.99N 96.73W
10/13/2012  E1.00 INCH       MARSHALL           OK   TRAINED SPOTTER

&&

RBARNES
Special weather statement, Oct 13, 8:36 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT SAT OCT 13 2012

OKZ048-140200-
ATOKA OK-
836 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA COUNTY
UNTIL 900 PM CDT...

AT 834 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF DAISY...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
WARDVILLE...DAISY...REDDEN...MCGEE CREEK LAKE...CHOCKIE AND DARWIN.

LAT...LON 3451 9578 3416 9578 3416 9590 3455 9609
      3468 9609 3468 9588 3460 9588 3459 9567
      3451 9567
TIME...MOT...LOC 0134Z 239DEG 45KT 3448 9588

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:08 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston, Love and 3 more22 min
Oct 13, 7:45 PM CDTSpecial Weather StatementOUNAtoka, Johnston, Marshall30 min
Oct 13, 7:46 PM CDTSpecial Weather StatementOUNAtoka, Johnston, Marshall29 min
Oct 13, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more61 min
Oct 13, 8:36 PM CDTSpecial Weather StatementOUNAtoka24 min
Oct 13, 8:54 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall66 min
Oct 13, 10:02 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Marshall3 hr
Oct 13, 10:04 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Marshall3 hr
Oct 13, 10:30 PM CDTFlash Flood WarningOUNBryan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.